• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

SSRI effects

depression ssri

  • Please log in to reply
1 reply to this topic

#1 Ellipticality

  • Guest
  • 43 posts
  • 12
  • Location:Canada

Posted 19 August 2021 - 04:13 AM


Hey, I just wanted to see if anyone on here would be able to say whether my recent experience with the SSRI Escitalopram could provide some insight into my brain chemistry. I was prescribed Escitalopram (10mg) and tried taking it for a couple weeks. Thing is it caused my depression to get much worse and it also caused a fair bit of nausea as well. I decided to stop taking it after about two weeks because I basically gave up on waiting for it to kick in and possibly giving me some benefit. The surprising thing, and the thing that I thought might be insightful, was that for the week or two after stopping it my depression was virtually gone! I felt better than I had in a long time (def over a year) and I really wish that that was the effect I got from taking the drug not stopping it lol. I'm wondering if this means that I essentially need the opposite of an SSRI?? or maybe I just stopped taking it too early? I will also ask my doctor when I get around to checking in but I recall there being a lot of smart people on this forum and figured I'd have a better chance of gaining something asking here. Any ideas what this means?

 

Cheers to anyone that took the time to read this! Have a great day.   



#2 Kentavr

  • Guest
  • 310 posts
  • 79
  • Location:Москва

Posted 12 September 2021 - 06:49 PM

Take vitamin D additionally: 

https://www.nutraing...essive-symptoms

Only the activated form of vitamin D, 25-OH-D, is thought to reduce depression. It is formed if you additionally take vitamin K2 MK-7.

 

Consume 2,000 IU of vitamin D, 100 mg of vitamin K2 MK-7, and sleep 7 to 8 hours a day.
After 3-6 months, you should feel a significant decrease in your symptoms of depression.
 
Note: I am not a doctor, and you need to consult with your doctor to make a final decision.


sponsored ad

  • Advert
Advertisements help to support the work of this non-profit organisation. To go ad-free join as a Member.




Also tagged with one or more of these keywords: depression, ssri

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users